Open Access
2014 Similarity Solution for Fractional Diffusion Equation
Jun-Sheng Duan, Ai-Ping Guo, Wen-Zai Yun
Abstr. Appl. Anal. 2014(SI64): 1-5 (2014). DOI: 10.1155/2014/548126


Fractional diffusion equation in fractal media is an integropartial differential equation parametrized by fractal Hausdorff dimension and anomalous diffusion exponent. In this paper, the similarity solution of the fractional diffusion equation was considered. Through the invariants of the group of scaling transformations we derived the integro-ordinary differential equation for the similarity variable. Then by virtue of Mellin transform, the probability density function p(r,t), which is just the fundamental solution of the fractional diffusion equation, was expressed in terms of Fox functions.


Download Citation

Jun-Sheng Duan. Ai-Ping Guo. Wen-Zai Yun. "Similarity Solution for Fractional Diffusion Equation." Abstr. Appl. Anal. 2014 (SI64) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022603
MathSciNet: MR3182289
Digital Object Identifier: 10.1155/2014/548126

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI64 • 2014
Back to Top